# SDR SWAA012584

- Difficulty date: September 18, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 48,496 hours, 47,600 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 6546543
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/2D CHECK, FOUND FUSELAGE FRAME CRACKED AT LH OVERWING EMERGENCY EXIT, BS 616, WL 202.                        REPAIRED FRAME PER SWA T1-153-018.
